| Model Number |
6DCFS |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Occupation: health professional (hpro).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, the inner cannula extends past tracheostomy cannula by 4 to 6 millimeter.It was reported that there was no patient involvement.
Additional Manufacturer Narrative
Evaluation summary: one sample was received for evaluation.No failure was confirmed.A dimensional test was performed, the inner cannula was inserted inside the outer cannula, and it was observed the distal end of the inner cannula protruded 0.065 inches out of the outer cannula, this protrusion is within specification.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.